MathSciNet Relay Station
MathSciNet bibliographic data
MR1231147 14B05
Cutkosky, Steven Dale; Srinivasan, Hema An intrinsic criterion for isomorphism of singularities. Amer. J. Math. 115 (1993), no. 4, 789–821.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement